Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im currently on my 4th week of ro-accutane. After 2-3 weeks I had my really bad breakout but my skin is improving amazingly daily. Could anyone tell me if im likely to have any more bad patches or will it be a constant improvement.

Im on 40mg of Accutane a day and my derm said il be taking it for 4 months. Ive had moderate acne for 10 years and tried all anti biotics etc. Is 4 months long enough everyone else seems to be on at least 6.

Now that im on this foods that I avoided such as milk just incase they gave me spots, are they now a possibility. I would like to drink lots of milk with my protein shakes but im still wary of this. Ive never knew whether milk made e worse as my acne was always inconsistent and was always up and down anyway.

Only side affects ive had so far is really dry lips. Ive been using Vaseline on them at night and Neutrogena stick in the day, Are there any better products than these? Money is no object.

Also what other prodtcs to people reccomend aswell as this. Before accutane I had extremely oily skin. Now its dry. What cleanser and moisturisers are highly reccomended. ? Was told exfoliation is a big no no. Does this mean mainly facial scrubs and what about aha's and bha's?

Also any advice for someone in my condition? Dont have many spots now except 3 systs on my forehead. Ive been using Kiehls drawing paste on these but they arent going too quick. Any tips?

Thanks for reading my post and good luck to you.

Share this post


Link to post
Share on other sites

It depends on the person. I've been taking 30 mg for 4 months, and I still get new pimples. Im on it for 6 months. If you don't have results at the 4th month, your derm will probably continue the accutane for another 2 months or so.

Share this post


Link to post
Share on other sites

4th month and only 30mg's? I don't know, you may need to bump up your dosage, unless your a really small and thin person.

Share this post


Link to post
Share on other sites
4th month and only 30mg's?  I don't know, you may need to bump up your dosage, unless your a really small and thin person.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×